American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A06) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Froilán M. Dopico, Vadim Olshevsky and Pavel Zhlobich. Stability of QR-based fast system solvers for a subclass of quasiseparable rank one matrices. Math. Comp. 82 (2013) 2007-2034.
Abstract, references, and article information   
View Article: PDF

[2] Vadym Doroshenko. Minimal martingale measure on a finite probability space. Theor. Probability and Math. Statist. 84 (2012) 33-42.
Abstract, references, and article information   
View Article: PDF

[3] E. Yu. Panov. On symmetrizability of hyperbolic matrix spaces. St. Petersburg Math. J. 20 (2009) 465-471. MR 2454456.
Abstract, references, and article information   
View Article: PDF

[4] Ruixia Li. On the coupling of BEM and FEM for exterior problems for the Helmholtz equation. Math. Comp. 68 (1999) 945-953. MR 1627809.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Erich Kaltofen. Analysis of Coppersmith's block Wiedemann algorithm for the parallel solution of sparse linear systems . Math. Comp. 64 (1995) 777-806. MR 1270621.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] I. Gohberg, T. Kailath and V. Olshevsky. Fast Gaussian elimination with partial pivoting for matrices with displacement structure . Math. Comp. 64 (1995) 1557-1576. MR 1312096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Pierluigi Amodio and Francesca Mazzia. Backward error analysis of cyclic reduction for the solution of tridiagonal systems . Math. Comp. 62 (1994) 601-617. MR 1208836.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Don Coppersmith. Solving homogeneous linear equations over ${\rm GF}(2)$ via block Wiedemann algorithm . Math. Comp. 62 (1994) 333-350. MR 1192970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Hong Yuan Zha and Per Christian Hansen. Regularization and the general Gauss-Markov linear model . Math. Comp. 55 (1990) 613-624. MR 1035946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Michael M. Kostreva. Finite test sets and $P$-matrices . Proc. Amer. Math. Soc. 84 (1982) 104-105. MR 633288.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] T. A. Manteuffel. An incomplete factorization technique for positive definite linear systems . Math. Comp. 34 (1980) 473-497. MR 559197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] I. Borosh. A sharp bound for positive solutions of homogeneous linear Diophantine equations . Proc. Amer. Math. Soc. 60 (1976) 19-21. MR 0422300.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] I. M. Sheffer. Systems of equations in an infinity of unknowns, whose solution involves an arbitrary parameter . Trans. Amer. Math. Soc. 28 (1926) 266-286. MR 1501344.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1